Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffer from bad vaginal odor after sex. Prescribed antibiotics. What could this be?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Out of town, daughter went to hospital because no doctor was open with bad vaginal odor. She recently had sex with a new partner. They gave her antibiotics and instructed her that if they made her sick to return to hospital. After ad few days they made her sick. What is this likely to be? (she is headed to an urgent care center)
Posted Sat, 3 Aug 2013 in General Health
Answered by Dr. Rhea Chanda 1 hour later
Most likely that cause here is a severe vaginal infection or Pid.She does need a strong course of antibiotics.Now all antibiotics do not suit everyone. Sometimes one may be senstive to certain antibiotics. The group of the drug merely needs to be changed. Please ask he to see the doctor again and have the drug changed. There is nothing to worry about. This is can be fixed. A swab test will help determine the kind of infection.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor